Skip to main content
Log in

Über die Inhaltsgleichheit der Brillouinschen Zonen

  • Published:
Monatshefte für Mathematik und Physik Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Author information

Authors and Affiliations

Authors

Additional information

Mit 2 Figuren im Text.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Bieberbach, L. Über die Inhaltsgleichheit der Brillouinschen Zonen. Monatsh. f. Mathematik und Physik 48, 509–515 (1939). https://doi.org/10.1007/BF01696204

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01696204

Navigation